A Kummer criterion for imaginary quadratic fields
Compositio Mathematica, Volume 47 (1982) no. 1, pp. 31-42.
@article{CM_1982__47_1_31_0,
     author = {Yager, Rodney I.},
     title = {A {Kummer} criterion for imaginary quadratic fields},
     journal = {Compositio Mathematica},
     pages = {31--42},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {1},
     year = {1982},
     zbl = {0506.12008},
     mrnumber = {668779},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_1_31_0/}
}
TY  - JOUR
AU  - Yager, Rodney I.
TI  - A Kummer criterion for imaginary quadratic fields
JO  - Compositio Mathematica
PY  - 1982
DA  - 1982///
SP  - 31
EP  - 42
VL  - 47
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1982__47_1_31_0/
UR  - https://zbmath.org/?q=an%3A0506.12008
UR  - https://www.ams.org/mathscinet-getitem?mr=668779
LA  - en
ID  - CM_1982__47_1_31_0
ER  - 
%0 Journal Article
%A Yager, Rodney I.
%T A Kummer criterion for imaginary quadratic fields
%J Compositio Mathematica
%D 1982
%P 31-42
%V 47
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1982__47_1_31_0
Yager, Rodney I. A Kummer criterion for imaginary quadratic fields. Compositio Mathematica, Volume 47 (1982) no. 1, pp. 31-42. http://www.numdam.org/item/CM_1982__47_1_31_0/

[1] J. Coates and A. Wiles: Kummer's criterion for Hurwitz numbers. Algebraic Number Theory, papers contributed for the International Symposium, Kyoto 1976, Japan Society for the Promotion of Science (1977) 9-23. | MR | Zbl

[2] H. Hida: Kummer's criterion for the special values of Hecke L-functions of imaginary quadratic fields and congruences among cusp forms | Zbl

(to appear). [3] A. Hurwitz: Über die Entwicklungskoeffizienten der lemniskatischen Funktionen. Math. Ann. 51 (1899) 196-226 (=Werke II, 342-373). | JFM

[4] N. Katz: p-adic interpolation of real analytic Eisenstein series. Ann. Math. 104 (1976) 459-571. | MR | Zbl

[5] S. Lichtenbaum: On p-adic L-functions associated to elliptic curves. Invent. Math. 56 (1980) 19-55. | MR | Zbl

[6] K. Ribet: A modular construction of unramified p-extensions of Q(μp). Invent. Math. 34 (1976) 151-162. | Zbl

[7] G. Robert: Unités elliptiques, Bull. Soc. Math. France Memoire 36 (1973). | Numdam | MR | Zbl

[8] A. Weil: Elliptic functions according to Eisenstein and Kronecker. Springer-Verlag, 1976. | MR | Zbl

[9] R. Yager: On two variable p-adic L-functions. Ann. Math. 115 (1982) 411-449. | MR | Zbl